# SDR DHL2006760516

- Difficulty date: March 3, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1158 S28lr
- Part time: 65,281 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME AT STA 1166 IS CORRODED WITH EXFOLIATION AND CRACKING BETWEEN STR 28L AND 28R ON AFT SIDE OF FRAME.  CUTOUT FOR ACCESS STR 28RT STA 1158 TO 1166 DIM 8 INCHES IAW B727 SRM 51-10-1.  REMOVED INTERCOSTAL FOR ACCESS STA 1148 TO 1166 RT IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA DIM 4.5 X 2 STR 28R ON AFT SIDE OF FRAME IAW B727 SRM 53-10-4 FIG 11.  FABRICATED NEW PARTS ON AFT SIDE OF FRAME STA 1166 STR 28R DIM 4.5 X 2.5 INCH MATERIAL USED 7075 TT6 .071 PO 9002507 IAW B727 SRM 53-10-4.  TREATED, ALODINED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 53-10-4 FIG 15, THIS A CATEGORY A.
